# SDR CA110718002

- Difficulty date: July 16, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 45,194 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 574205A
- Condition: Failed
- Location: Mlg
- Part time: 47,339 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, THE LANDING FAILED TO EXTEND WHEN SELECTED DOWN. THE CREW PERFORMED AN ALTERNATE GEAR EXTENSION AND THE ACFT LANDED WITHOUT FURTHER INCIDENT.  MX DETERMINED THAT THE GEAR SELECTOR VALVE EXTENSION PORT SOLENOID WAS AT FAULT.  THE SELECTOR VALVE WAS REPLACED, TESTED SERVICEABLE AND THE ACFT RETURNED INTO SERVICE.
